# SDR DALA2018061203961

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 85,361 hours, 38,880 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Cracked
- Location: Bs 1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION AT THE RIVET HOLE AT THE FRAME ANGLE BS 1681,  BELOW FLOOR LINE.   REPAIRED IAW ERA 568536-14AD, REV 0.
